# SDR DXTA0325201800769

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- Aircraft time: 5,699 hours, 2,127 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED AN AMBER HYD 2 LO QTY CAS. QUANTITY SHOWED 12 PERCENT AND FELL TO ZERO DURING DESCENT. FOLLOWED QRH PROCEDURES.
